# SDR REXA2017062800756

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 8,726 hours, 5,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Misinstalled
- Location: Fwd Fa Jumpseat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD FA JUMPSEAT FLASHLIGHT IS INSTALLED WRONG. UNABLE TO CHECK IF FUNCTIONING.   R & R FWD FA FLASHLIGHT BATTERY IAW AMM 25-61-00,  OPS CHECKED GOOD.
